# SDR SWIA200920951

- Difficulty date: January 27, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 22,175 hours, 31,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emegency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5672 - EMERGENCY OVERHEAD LIGHT AT 6A INOP.  RELAMPED.
